# SDR CA981230001

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A20
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spreader Bar
- Part number: 6A0300007
- Condition: Broken
- Location: Float
- Part time: 1,532 hours
- Component: Wiplineinc, 6000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ADJUSTING THE FLOAT FLYING WIRES, IT WAS NOTICED THAT THE FLOATS WOULD SPRING OUTWARD AND AFT.  SPREADER BAR FOUND BROKEN.  FRACTURE WAS INSIDE THE FLOAT AND COULD NOT BE SEEN WITH FLYING WIRES ATTACHED.  FLYING WIRES WERE HOLDING FLOATS TOGETHER.
